# SDR UALA2011021600802

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 74,061 hours, 21,517 cycles
- Engine: Pwa PW2040
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 1082
- Condition: Binding
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HIGH STAGE VALVE NOT OPENING.  IN FLT, RT DUCT PRESSURE READS ABOUT 10 PSI LOW AND SUSPECTED HIGH STAGE SYS.  AT ARRIVAL, IT APPEARED TO WORK OK.  DUE HISTORY ON NR 2 ENG BLEED SYS.   REPLACED NR 2 ENG HPSOV DUE TO FAILED HEALTH CHECK. ACCOMPLISHED PNEUMATIC HEALTH CHECK ON NR 2 ENG IAW MM. . HPSOV FAILED PNEUMATIC HEALTH CHECK DUE TO IT BINDING.
